hyertension. I have also been on75mcg of levothyroxin for a year more. Since starting on the Adcirca have been having horrible flushing with a feeling of sweating(but do not sweat] it is miserablecould the Adcirca be affecting the thyroid meds?
Also to be safe, when was your last TSH test? The result should be between ,5 and 3.0. These are done every six months or even quarterly depending upon your endocrinologist and any symptoms you may have. Usually doses are periodically adjusted as our metabolism changes.
And as said by Kaismama, no interaction. you can check all drugs interactions at the top of these questions under the alphabet listed. Just type the name of your medication in the search box and it will give you results. Remember to check any vitamin or natural substances you may be taking. Hope you are feeling better soon. :-)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Since I've been taking Levothyroxine I sweat more and my hot-flashes are on 10. My body odor is very
Posted 15 Nov 2012 • 2 answers
Posted 20 Apr 2013 • 2 answers
Posted 30 Oct 2013 • 2 answers
Pulmonary Hypertension - I have just been diagnosed with PAH and the only drug I have have been put?
Posted 10 Jan 2014 • 2 answers
Posted 9 Sep 2016 • 0 answers